# SDR JEM2002F00001

- Difficulty date: May 24, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N362EA
- Make and model: Beech B200
- Aircraft serial: BB1396
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1015800241
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS LINE ASSEMBLY WAS CHAFING AGAINST AN ENGINE POWER CONTROL CABLE LOCATED BEHIND THE REMOVEABLE LEFT HAND INBOARD LEADING EDGE PANEL.  VIBRATION CAUSED THE OUTER SHEATH OF THE CONTROL CABLE TO CHAFE DEEP SERRATIONS INTO THIS LANDING GEAR HYDRAULIC LINE.  IT IS RECOMMENDED THE LEADING EDGE BE COMPLETELY REMOVED AT INSPECTIONS TO FACILITATE A MORE THROUGH INSPECTION OF THIS AREA.
